# SDR ASAA2016090317895

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 35,837 hours, 10,839 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 35,832 hours, 10,838 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

DURING LIFTOFF, COCKPIT BECAME VERY WARM. ALSO, NOT THE SAME VOLUME OF AIR COMING OUT OF VENTS.  DURING CLIMB, PRESSURIZATION OK. AIR VOLUME CONTROL RETURNED TO NORMAL AND SYSTEM PERFORMED NORMALLY.  ACFT GROUNDED. CURRENTLY SYSTEM CHECKS GOOD BUT HAS HISTORY. TEMPERATURE CONTROL VALVE PREVIOUSLY CHANGED.  AS PRECAUTIONARY, REMOVED AND REPLACED V143 CONTROL CABIN TRIM VALVE IAW AMM 21-61-21-000-801 AND 21-61-21-400-801, GROUND FUNCTIONAL CHECKED GOOD IAW AMM 21-61-00-700-806-002.
